MathSciNet Relay Station
MathSciNet bibliographic data
MR124299 10.41
Bateman, Paul T. Theorems implying the non-vanishing of $\Sigma \sb{\chi }\,(m)m\sp{-1}$ for real residue-characters. J. Indian Math. Soc. (N.S.) 23 1959 101–115 (1961).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement